# SDR REXA2016060301065

- Difficulty date: June 3, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 23,828 hours, 21,219 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD LOWER NOSE COMP-SYS NR 3 BRAKE ACCUMULATOR FWD OTBD MOUNT BRACKET CRACKED.  R & R CRACKED SYS NR 3 BRAKE ACCUMULATOR FWD OTBD MOUNT BRACKET IAW SRM 51-42-06 AND SRM 51-41-02.
